Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2017 (2017), Article ID 6295430, 7 pages
https://doi.org/10.1155/2017/6295430
Research Article

Dynamics of Endomorphism of Finite Abelian Groups

1School of Mathematical Sciences, Dalian University of Technology, Dalian 116024, China
2School of Mathematical Sciences, Inner Mongolia University, Hohhot 010021, China

Correspondence should be addressed to Zhao Jinxing; nc.ude.umi@gnixjhz

Received 16 April 2017; Accepted 11 July 2017; Published 8 August 2017

Academic Editor: Allan C. Peterson

Copyright © 2017 Zhao Jinxing and Nan Jizhu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhao Jinxing and Nan Jizhu, “Dynamics of Endomorphism of Finite Abelian Groups,” Discrete Dynamics in Nature and Society, vol. 2017, Article ID 6295430, 7 pages, 2017. doi:10.1155/2017/6295430